# SDR DALA2014101205493

- Difficulty date: October 11, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Aircraft time: 68,019 hours, 29,671 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Receptacle
- Condition: Corroded
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON LT PYLON SPIGOT RECEPTACLE FITTING BORE.  REPLACED PYLON SPIGOT RECEPTACLE  IAW SRM 54-51-12.
